Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Point counting on Picard curves in large characteristic

Authors: Mark Bauer, Edlyn Teske and Annegret Weng
Journal: Math. Comp. 74 (2005), 1983-2005
MSC (2000): Primary 14H45.; Secondary 11Y16.
Published electronically: March 31, 2005
MathSciNet review: 2164107
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an algorithm for computing the cardinality of the Jacobian of a random Picard curve over a finite field. If the underlying field is a prime field $\mathbb{F} _p$, the algorithm has complexity $O(\sqrt{p})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 14H45., 11Y16.

Retrieve articles in all journals with MSC (2000): 14H45., 11Y16.

Additional Information

Mark Bauer
Affiliation: University of Calgary, Department of Mathematics and Statistics, 2500 University Dr. NW, Calgary, Alberta, Canada T2N 1N4

Edlyn Teske
Affiliation: University of Waterloo, Department of Combinatorics and Optimization, Waterloo, Ontario, Canada N2L 3G1

Annegret Weng
Affiliation: Johannes Gutenberg-Universität, Fachbereich Mathematik, Staudingerweg 9, 55128 Mainz, Germany

PII: S 0025-5718(05)01758-8
Keywords: Picard curves
Received by editor(s): December 22, 2003
Received by editor(s) in revised form: October 10, 2004
Published electronically: March 31, 2005
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia